# SDR ASAA0843462

- Difficulty date: August 24, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 49,711 hours
- Engine time: 27,910 hours
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA16282
- Condition: Dented
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SPOILER UPPER SURFACE HAS PROTRUDING DENT 5 INCHES AFT OF L/E.  REMOVED DAMAGED AERA, FABBED DOUBLER AND INSTALLED REPAIR IAW B737 400 SRM 57 70 01.
